# SDR DALA14009866308

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 100,412 hours, 12,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2260-2280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CABIN BS 2260-2280, RBL33 SEAT TRACK FOUND CORROSION.  SEAT TRACK REPLACED IAW SRM 53-60-52, REPAIR 9.  CUT OUT AREA PERFORMED HFEC INSPECTION IAW NDTM PART 6 51-00-00, FIG 23 AND NO CRACKS FOUND.  FABRICATED NEW SEAT TRACK.
